MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE RP TIB BASE SZ 6 CEM; ATTUNE IMPLANT : KNEE TIBIAL TRAY

DEPUY IRELAND - 9616671 ATTUNE RP TIB BASE SZ 6 CEM; ATTUNE IMPLANT : KNEE TIBIAL TRAY
Catalog Number 150610006
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/20/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: d6a, h10: implant date and date of concomitant therapy is an unknown day in 2014.
 
Event or Problem Description
It was reported that the surgeon performed a revision of an attune crrp construct for loosening of tibial and femoral components.Tibia was loose at the implant/cement interface.Femur was loose as the cement/bone interface.Cement manufacturer was unknown.
 
Event or Problem Description
Additional information received stating no surgical delay.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: revision of an attune crrp construct for loosening of tibial and femoral components.Tibia was loose at the implant/cement interface.Femur was loose as the cement/bone interface.Unsure of the cement used.I¿m unable to confirm the lot number for the femoral component, but the product code is 150400206 attune cr 6 right cemented.The product was not returned to j&j medtech orthopaedics, however photos were provided for review.The photo investigation revealed that the attune rp tib base sz 6 cem had organic material on the surface.Although no signs of burnishing can be observed, the lack of cement remnants on the device might be an indicator of improper fixation between the cement and implant interface.A manufacturing record evaluation was performed for the finished device product code: 150610006 lot number: 8602616, and there were 2 non-conformances associated with this lot, however these are not related to the failure mode of the complaint.With the information provided is not possible to determine a potential cause at this moment.The mode of failure of the device is multi-factorial and consideration must be given to all other potential influences such as surgical process, patient variables (e.G.Activity level and use), anatomical considerations and patient changes over time.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.The overall complaint was confirmed as the observed condition of the attune rp tib base sz 6 cem would have contributed to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: a manufacturing record evaluation was performed for the finished device product code: 150610006 lot number: 8602616, and there were 2 non-conformances associated with this lot, however these are not related to the failure mode of the complaint.Device history review: a manufacturing record evaluation was performed for the finished device product code: 150610006 lot number: 8602616, and there were 2 non-conformances associated with this lot, however these are not related to the failure mode of the complaint.H11 additional narrative: added: b5.

Brand Name
ATTUNE RP TIB BASE SZ 6 CEM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
CORK MFG & MATERIAL WAREHOUSE
loughbeg ringaskiddy
cork
EI  
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key21593106
Report Number1818910-2025-03879
Device Sequence Number8924791
Product Code NJL
UDI-Device Identifier10603295042600
UDI-Public(01)10603295042600(17)270731(10)8602616
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number150610006
Device Lot Number8602616
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/19/2025
Supplement Date Received by Manufacturer03/20/2025
Initial Report FDA Received Date03/13/2025
Supplement Report FDA Received Date03/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/18/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE CR FEM RT SZ 6 CEM; ATTUNE CR RP INSRT SZ 6 6MM; UNKNOWN BONE CEMENT
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale